Couldn't find what you looking for?

TRY OUR SEARCH!

I took a laxative because I had a problem with constipation for days. I was so desperate and my sister gave me advice to try with laxative. And then I noticed blood in my stool. Now I’m so frightened. Does anybody know what to do when you have blood in stool after taking laxative?

Loading...

I used to have similar problem many times. Probably the blood is there because you may have had a large stool and slightly irritated the anus. But that is only my opinion. Maybe is something more serious. If it happens again, you should go to doctor. Maybe you need to stop to use laxative.
Reply

Loading...

Hi there. 

I had a bloody stool as well after taking laxatives. That was the worse nightmare for me. At least, I believed that they are the main cause of it but guess I was wrong. 

I did some tests and my doctor told me that this is not because of the laxatives, but it can be if you took too many of them. Blood can be the reason of overdose. 

In my case, it was something different. The blood was bright red and my doctor told me that this color of blood means that bleeding is in the lower intestinal tract. Thank God, it was nothing serious...

Reply

Loading...

Hi,
Is there a possibility of laxative overdose? Do you think that you might have used too much laxative at the time?
Sometimes this can only be a tear on your anus or in your intestine. If the there was a tear on the anus then your blood should be bright red. But on the other hand if the blood is dark brown then this blood came from your intestine which than means that you have bigger problem than a tear on your anus. If you notice more blood coming out your best option is to visit a doctor so he can run some test to determine what is happening to you and to give you the best treatment.
All the best,
Danella
Reply

Loading...

Does your blood looks fresh, or black and tarry? If it is fresh that high chance is your anus got bruised and bleeds. That's not really serious.
Reply

Loading...

Yes it is bright red.
Reply

Loading...

okay then its probably piles. No your laxative did not cause the blood, the piles were already there, they were just not bleeding or painful. What a laxative does is, it works on squeezing the intestine which can aggravate the piles if they exist and force them to bleed. if the blood is bright red, there is absolutely nothing to worry.
Reply

Loading...

Thank you I was scared I just took a laxative yesterday and it happened. This is the first time
Reply

Loading...

I took a laxative and now I'm bleeding is that normal? Also I have to pee like every 5 seconds
Reply

Loading...

Your stool is red ? Meaning you probably took too much laxative , and the peeing every 5 seconds haopen to me too , from the laxative . it probably gave you a UTI or you have strep in your urine.
Reply

Loading...

Next time just eat some mango or peaches or 2 to 3 plums and let nature work its magic
Reply

Loading...

So I did two laxatives for the first time ever and it says if your 12 or above that you take one to three I only took two but whenever I go to the restroom like number 2 there's bright red blood and it hurts in my lower area when I go is this normal I already told my mom and she didn't sound worried so will I be ok or should I see a doctors
Reply

Loading...

I did the same thing. Took a stool softener and when it worked after I finished up when I wiped myself I saw little light red spots on paper.
Reply

Loading...

I have used movantik and it worked almost immediately. I was literally in answer out of the bathroom every 5-10 mins.. after about 2 hours of this, my "stool" was pink water.... There was nothing solid.. just pink water.... I went to ER and after waiting over 90 mins I left... I had one of my great niece's diapers in my underwear beacuse the watery pink stool just leaked out. The ER was not at all concerned... I guess it wasn't anything ssrious, as this was months ago and I'm still here... Now I took dulcolax, my stool is not watery, but it's bloody again... I don't know what to do. Any ideas?
Reply

Loading...

Ive taken laxatives gor a while stoped then Thursday i tood 3 then sunday i took 3 more threw up then bad dry heaves extreme abdominal pains now pooping liquid mostly bright blood stil have bad abdominal pain
Reply

Loading...